# SDR FXTA2017101300001

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N241BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5208
- Aircraft time: 2,358 hours, 5,264 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pin
- Part number: 10314300
- Condition: Failed
- Location: Lt Mlg Brake
- Part time: 2,358 hours, 5,264 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ANCHOR PIN IN THE LT BRAKE CALIPER FAILED, CAUSING THE CALIPER TO ROTATE INTO MAIN TIRE LOCKING TIRE AND DAMAGING THE TREAD, WHEEL BOLTS, BRAKE ROTOR AN CALIPER.
